MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿
Catalog Number ENSMS002
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dignishield was not successfully able to divert and collect liquid or semi-liquid stool for the specified duration of use for patient " because " not sure if" in relation to the device "enfit dignishield® stool management system" with product code " ensms002".
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: "warning there is a potential risk of misconnections with connectors from other healthcare applications, such as intravenous equipment, breathing and driving gas systems, urethral/urinary, limb cuff inflation, neuraxial devices and other enteral and gastric applications.A piston valve connector located on the end of the drainage tube of the catheter attaches to the collection bag hub socket.When the collection bag is disengaged from the catheter, the catheter and bag automatically close to prevent spillage.A bag cap is provided to secure the contents of the collection bag when the catheter is removed.The 50 ml syringe and lubricating jelly syringe are used in the preparation and use of the catheter.The medi-aire biological odor eliminator may be used as an air freshener in the room.Do not spray on patient or device.The tube clamp is used to retain medication during administration of medication.Directions for use: pump sprayer once or twice.Direct spray away from patient.Contains: water, sd alcohol 40, triethylene glycol, benzethonium chloride, d&c color, tetrasodium edta.Caution: may be harmful if swallowed.Avoid eye contact.Keep out of reach of children.General guidelines: the device may be replaced as needed, to perform patient assessment.11.System care, maintenance, and monitoring of device.A.Take note of the black position indicator line that is printed in the proximal segment of the tsz.Observe its relative position to the patient¿s anus.Observe changes in the location of the position indicator band as a means to determine movement of the retention cuff in the patient¿s rectum.This may indicate the need for the cuff or drainage tube to be repositioned.B.Change the collection bag as needed.C.Secure the bag cap onto each used collection bag and discard according to institutional protocol for disposal of medical waste.D.To ensure unobstructed flow of fecal matter from the drainage tube to the collection bag, frequently verify that the catheter and collection bag are positioned so that the catheter is not twisted, kinked, or externally compressed.E.Frequently verify that waste is not accumulating in the catheter drainage tube.F.Verify patient is not lying on drainage tube or ports in such a manner as to potentially cause discomfort or localized prolonged pressure.G.Check the retention cuff volume regularly to ensure proper inflation.¿ udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM WITH ENFIT¿
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22114158
Report Number1018233-2025-04023
Device Sequence Number4109814
Product Code KNT
UDI-Device Identifier00801741113147
UDI-Public(01)00801741113147
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENSMS002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown